I was told to start taking Seasonique on the first day of my period which was scheduled to start on May 19th (a Monday) or no later then May 22nd (the following Thursday) I started taking them on May 18th because I thought that I was starting my period (there was some light spotting and I didn't want to forget to take the pills so I just went ahead and started them then). Well I never did start my period just has a little bit of spotting for that first week. On May 25th (a week later) I started having heavier spotting to wear I needed to wear a tampon/pad and change it once a day, that lasted about 2 weeks and now it is June 9th and I am still spotting, still need to wear a pad but it doesn't need to be changed as often. I also noticed that I am cranky (like with PMS) and have had mild cramping. I also have had less bowel movements then normal. Are these all normal symptoms with Seasonique? I took a pregnancy test on May 21st and it came back negative, I am concerned that this could be a miscarriage or I could be pregnant and the pills are making the test come back negative. Please let me know any of your thoughts! Thank you!
Did you find this post helpful?
|

replied June 9th, 2008
I have had the same thing happen to me on the same pill, the docs all said that it was normal, but I was really drained and had a period for like 3 months, they will tell you that this is normal, and it is your body getting used to the hormone.Its a great idea, the whole 4 periods a year thing, but you probably wont stop having spotting for like 9 months on this pill. Might I suggest a better pill, its called Yaz, I had ALOT of B.C issues and could never find one that didn't make me crankie, or tired, or bleed all of the time, until I tried Yaz. It curbed my pms, it stopped the cramps, and I had a 3 day period once every 24-28 days, it was great! But, the spotting with it is normal for that pill, remember, your body is used to having a cycle every month, and now the hormone is saying wait, and your body is like AHHH!! LOL, hope this helps Smile
|
Did you find this post helpful?

replied June 9th, 2008
Extremely eHealthy
BC PILLS DO NOT AFFECT PREGNANCY TESTS.

Starting BC during a period WILL often cause it to lighten or completely stop, this is NORMAL.

The hormones are taking control of your body. YOU NEED TO GIVE YOUR BODY TIME TO ADJUST.
|
Did you find this post helpful?

replied June 13th, 2008
stopping pills?
I understand that I need to give my body time to adjugst but it has been a month of a constant period. I am on these to stop my period. lol I am considering going off of them and just going back to a regular week long period and not this constant thing. Has anyone stopped taking them and if so did your periods go back to "normal"?
|
Did you find this post helpful?

replied February 26th, 2009
Still PMSing on Seasonique
I am on my 2nd 3 month pack of seasonique and I've not had any spotting. However...I am still getting horrible PMS symtoms the week before I'd "normally" get my cycle. I am extremely irritable and short tempered during that time, major water retention, very sore breasts, and ovary pain. Is this normal? I don't get my cycle as I'm not supposed too...but all the sypmtoms are still there.
|
Did you find this post helpful?

replied May 20th, 2011
I also feel like I still "cycle" without the actual period. I still have PMS the week before I would normally have a period with Seasonique -- in fact, I feel PMS much more lately, but I think that has to do with getting older -- b/c before I went back on Seasonique, I was having more severe PMS anyways (lots of crying and depression).
|
Did you find this post helpful?

replied March 13th, 2009
still pmsing
I have finish my first three month pack. I was told by my doctor that I didn't need to take last week and I didn't and now I am on my second pack and I am having all the symptoms of pms. my breasts are very tender, sore ovaries and really bad mood. I am also having less bowel movement although I am a strict diet eating 25 grams of fiber everyday. I am going to see my doctor tomorrow and I dont think I will continue using this pill. I also having a lot of spotting and clots all the time which I find a little disgusting.
|
Did you find this post helpful?

replied August 5th, 2009
I've been using Seasonique for nearly a year now, and I hate it. Still spotting. The only way I found to make it stop is to skip your pill and take 2 at once the next day. Then i'm back on track. I'd rather use a condom for 1 or 2 weeks then have to wear a tampon for one month or even two. I also did the test where I made sure to take each and every pill exactly on time, and I still spotted on the last month- This trial period, by the way, was this last pack of the year (month 9-12) - so shouldn't my body be used to it by now? I'm having my doctor change my RX because it sucks!
|
Did you find this post helpful?

replied October 5th, 2009
May i suggest that we ignore this product & deal with our period once a month - so you can live the rest of the months that your life has in store for you. Rather than having the risk of blood clot on every part of your body subsequntly lead to death. I believe god create monthly cycle for a reason.
|
Did you find this post helpful?

replied November 11th, 2009
I am on seasoniqe and this is my second pack of it and I am about 2 weeks away from my period and I am getting heavy bleeding even heaver then my period and cramps too I was wondering if anyone has heard of this...
|
Did you find this post helpful?

replied November 11th, 2009
I am on yasmin right now, and my doctor is changing it. I have been on yasmnin for about 6 months, for the last 4 months i have had alot of spotting (maybe a little heavier than regular spotting, I've had to wear a pad almost every day...it has been extremely annoying). i have also had regular with abdominal pain (it feels like mild period cramps). My doctor said yasmin had too little estrogen and that could be causing the spotting. Has anyone heard anything like that from their doctors? Also, they want to change me to Sprintec, has anyone taken it before? how did it go?
|
Did you find this post helpful?

replied November 11th, 2009
yes I did sprintec is fine but don't take tri sprintec whatever you do I know a lot of people who have gotten pregnant on it...
|
Did you find this post helpful?

replied April 3rd, 2012
Stopping Seasonique side effects?
I need help please reply if you have an answer or have experienced this. Below are the facts and what I am experiencing:
1) I got off birth control in November 2011. I got my period (normal) in both December 2011 and in January 2012. I missed my period in February 2012 and March 2012.
2) I am eating healthy and working out at the gym three days a week. I walk to the market twice a week and to church on Sundays. (this activity is normal for me) I am gaining weight severally... not losing. The weight gain is everywhere.
3) My stomach is abnormally bloated. It hurts like it is stretching. I'm very gaseous. But i go to the bathroom regularly.
4) My breast dont hurt and they are the only body parts that aren't swollen.

What the heck is going on with my body?? And I cant physically be pregnant. I can't because I am not active however I took two test just to put my mind at rest (yes I did it even though I knew the outcome because I dont know what else to do!)
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...